Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2009, Article ID 215817, 16 pages
http://dx.doi.org/10.1155/2009/215817
Research Article

On Modelling Long Term Stock Returns with Ergodic Diffusion Processes: Arbitrage and Arbitrage-Free Specifications

School of Actuarial Studies, Australian School of Business, University of New South Wales, NSW 2052, Australia

Received 13 March 2009; Accepted 29 July 2009

Academic Editor: Vo Anh

Copyright © 2009 Bernard Wong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bernard Wong, “On Modelling Long Term Stock Returns with Ergodic Diffusion Processes: Arbitrage and Arbitrage-Free Specifications,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2009, Article ID 215817, 16 pages, 2009. https://doi.org/10.1155/2009/215817.